From local to global conjugacy of subgroups of relatively hyperbolic groups

Bogopolski O, Bux K-U (2017)
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION 27(3): 299-314.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogopolski, OlegUniBi; Bux, Kai-Uwe
Abstract / Bemerkung
Suppose that a finitely generated group G is hyperbolic relative to a collection of subgroups P = {P-1,...,P-m}. Let H-1, H-2 be subgroups of G such that H-1 is relatively quasiconvex with respect to P and H-2 is not parabolic. Suppose that H-2 is elementwise conjugate into H-1. Then there exists a finite index subgroup of H-2 which is conjugate into H-1. The minimal length of the conjugator can be estimated. In the case, where G is a limit group, it is sufficient to assume only that H-1 is a finitely generated and H-2 is an arbitrary subgroup of G.
Stichworte
Subgroup conjugacy separability; relatively hyperbolic groups; limit; groups
Erscheinungsjahr
2017
Zeitschriftentitel
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Band
27
Ausgabe
3
Seite(n)
299-314
ISSN
0218-1967
eISSN
1793-6500
Page URI
https://pub.uni-bielefeld.de/record/2912345

Zitieren

Bogopolski O, Bux K-U. From local to global conjugacy of subgroups of relatively hyperbolic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 2017;27(3):299-314.
Bogopolski, O., & Bux, K. - U. (2017). From local to global conjugacy of subgroups of relatively hyperbolic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 27(3), 299-314. doi:10.1142/S021819671750014X
Bogopolski, O., and Bux, K. - U. (2017). From local to global conjugacy of subgroups of relatively hyperbolic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION 27, 299-314.
Bogopolski, O., & Bux, K.-U., 2017. From local to global conjugacy of subgroups of relatively hyperbolic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 27(3), p 299-314.
O. Bogopolski and K.-U. Bux, “From local to global conjugacy of subgroups of relatively hyperbolic groups”, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol. 27, 2017, pp. 299-314.
Bogopolski, O., Bux, K.-U.: From local to global conjugacy of subgroups of relatively hyperbolic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 27, 299-314 (2017).
Bogopolski, Oleg, and Bux, Kai-Uwe. “From local to global conjugacy of subgroups of relatively hyperbolic groups”. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION 27.3 (2017): 299-314.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar